# SDR ASAA2022081639544

- Difficulty date: August 16, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 55,812 hours, 16,778 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7520 · Engine Cooling System
- Part: Eec
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#1 ENGINE CONTROL LIGHT ILLUMINATED PRIOR TO TAKEOFF. GROUNDED - YES. PERFORMED EEC BITE TEST ON #1 ENGINE. FOUND FAULT 75-20581. ACCOMPLISHED B737-800 FIM TASK 75-23 TASK 801, AND GROUND RAN ENGINE. EEC CONTROL LIGHT REMAINED EXTINGUISHED. FAULT DID NOT RETURN.
